# SDR HEEA078174

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,426 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Part serial: BH1670
- Condition: Leaking
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEAKAGE ON TRANSMISSION DECK.
